# SDR KCSA08023

- Difficulty date: March 30, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 80,748 hours, 22,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNABLE TO MAINTAIN CABIN ABOVE FL 260.  COMPLETED ALL CHECK LISTS BUT STILL UNABLE TO MAINTAIN ALT.  FOUND 8 INCH DIAMETER HOLE IN PRESSURE PAN ASSY.  INSTALLED NEW PRESSURE PANEL ASSY PER SRM 51-30-02, 51-10-01 AND 51-10-06.  PRESSURIZATION LEAK CHECK GOOD PER MM 21-31-00.
